Alert archive / Oklahoma / Frost Advisories in 2008

Frost Advisory 4, NWS Tulsa, OK

April 13, 2008Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this frost advisory at Apr 13, 2008, 3:56 AM CDT for Choctaw County, Pushmataha County, Oklahoma. It took effect at Apr 14, 2008, 1:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2008, 3:56 AM CDT (08:56 UTC)
In effect from
Apr 14, 2008, 1:00 AM CDT
Expired
Apr 14, 2008, 10:00 AM CDT
In force
9 hr
Issued by
NWS Tulsa, OK

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 156 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2131 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 130856
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
356 AM CDT SUN APR 13 2008

...FREEZING TEMPERATURES EXPECTED THIS MORNING AND AGAIN TONIGHT...

ARZ001-002-010-011-019-020-OKZ054>058-061>063-068-069-131700-
/O.UPG.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/
/O.NEW.KTSA.FZ.W.0003.080414T0600Z-080414T1500Z/
/O.CON.KTSA.FZ.W.0002.000000T0000Z-080413T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE-
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE-
ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE...
NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...JAY...TAHLEQUAH...
STILWELL
356 AM CDT SUN APR 13 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...
DELAWARE...CHEROKEE...ADAIR.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING.

TEMPERATURES ARE EXPECTED TO FALL TO NEAR FREEZING ACROSS FAR
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AROUND SUNRISE THIS
MORNING. AS HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION AS
MORE SIGNIFICANT FREEZE IS LIKELY TONIGHT. TEMPERATURES IN A FEW
AREAS ACROSS FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL
LIKELY FALL INTO UPPER 20S BY MONDAY MORNING WITH A KILLING FREEZE
POSSIBLE.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER.

$$

ARZ029-OKZ059-060-064>067-070>076-131700-
/O.UPG.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/
/O.NEW.KTSA.FZ.W.0003.080414T0600Z-080414T1500Z/
SEBASTIAN-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...PAWNEE...TULSA...BRISTOW...
OKEMAH...OKMULGEE...WAGONER...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
356 AM CDT SUN APR 13 2008

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
SEBASTIAN.

IN OKLAHOMA...
PAWNEE...TULSA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...
MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...
LE FLORE.

HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION TODAY AND WITH
LIGHT WINDS AND CLEAR SKIES OVERNIGHT...TEMPERATURES ARE EXPECTED 
TO FALL TO NEAR FREEZING BY MONDAY MORNING. ACROSS SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS FREEZING TEMPERATURES MAY
REMAIN CONFINED TO THE LOWER TERRAIN AREAS.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD.

$$

OKZ049-053-131700-
/O.UPG.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/
/O.NEW.KTSA.FR.Y.0004.080414T0600Z-080414T1500Z/
PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO
356 AM CDT SUN APR 13 2008

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW.

TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 30 ACROSS FAR 
SOUTHEAST OKLAHOMA BY MONDAY MORNING WITH A LIGHT FROST POSSIBLE.

SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

$$
4 follow-up statements
000 
WWUS74 KTSA 131541
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1041 AM CDT SUN APR 13 2008

...FREEZING TEMPERATURES EXPECTED TONIGHT...

ARZ001-002-010-011-019-020-029-OKZ054>076-132345-
/O.CON.KTSA.FZ.W.0003.080414T0600Z-080414T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
1041 AM CDT SUN APR 13 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
PITTSBURG...HASKELL...LATIMER...LE FLORE.

HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION THIS AFTERNOON.
WITH LIGHT WINDS AND CLEAR SKIES OVERNIGHT...TEMPERATURES WILL 
TO FALL TO NEAR OR A LITTLE BELOW FREEZING BY MONDAY MORNING. 
ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THE FREEZING 
TEMPERATURES MAY REMAIN CONFINED TO THE LOWER TERRAIN AREAS.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD.


$$

OKZ049-053-132345-
/O.CON.KTSA.FR.Y.0004.080414T0600Z-080414T1500Z/
PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO
1041 AM CDT SUN APR 13 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW.

TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 30S ACROSS FAR 
SOUTHEAST OKLAHOMA BY MONDAY MORNING WITH A LIGHT FROST POSSIBLE.
SOME OF THE COLDER LOCATIONS COULD BRIEFLY SEE TEMPERATURES NEAR 
FREEZING. 

SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.


$$
000 
WWUS74 KTSA 132044
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT SUN APR 13 2008

...FREEZING TEMPERATURES EXPECTED TONIGHT...

ARZ001-002-010-011-019-020-029-OKZ054>076-140445-
/O.CON.KTSA.FZ.W.0003.080414T0600Z-080414T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
344 PM CDT SUN APR 13 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
PITTSBURG...HASKELL...LATIMER...LE FLORE.

AN UNSEASONABLY COOL AIRMASS CONTINUES TO SETTLE OVER THE AREA.
DECREASING WINDS AND CLEARING SKIES WILL SET UP EXCELLENT
RADIATIONAL COOLING CONDITIONS OVERNIGHT...WITH MOST LOCATIONS
EXPERIENCING TEMPERATURES AT OR A FEW DEGREES BELOW FREEZING BY
EARLY MONDAY MORNING. TEMPERATURES IN A FEW AREAS OF FAR
NORTHEASTERN OKLAHOMA AND NORTHWEST ARKANSAS WILL LIKELY SEE
TEMPERATURES IN THE UPPER 20S WITH A KILLING FREEZE POSSIBLE.

THERE MAY BE JUST ENOUGH WIND DURING THE NIGHT TO KEEP
TEMPERATURES A LITTLE ABOVE FREEZING IN MORE EXPOSED OR ELEVATED
AREAS.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER.

$$

OKZ049-053-140445-
/O.CON.KTSA.FR.Y.0004.080414T0600Z-080414T1500Z/
PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO
344 PM CDT SUN APR 13 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW.

TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 30S ACROSS FAR
SOUTHEAST OKLAHOMA BY EARLY MONDAY MORNING WITH A LIGHT FROST
POSSIBLE. SOME SHELTERED VALLEY LOCATIONS OVER PUSHMATAHA COUNTY
ARE LIKELY TO FALL NEAR OR SLIGHTLY BELOW FREEZING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS74 KTSA 140145
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT SUN APR 13 2008

...FREEZING TEMPERATURES EXPECTED TONIGHT...

OKZ049-140945-
/O.UPG.KTSA.FR.Y.0004.080414T0600Z-080414T1500Z/
/O.EXA.KTSA.FZ.W.0003.080414T0600Z-080414T1500Z/
PUSHMATAHA-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON
845 PM CDT SUN APR 13 2008

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA.

AN UNSEASONABLY COOL AIRMASS CONTINUES TO SETTLE OVER THE AREA.
DECREASING WINDS AND CLEAR SKIES WILL SET UP EXCELLENT
RADIATIONAL COOLING CONDITIONS OVERNIGHT...WITH MOST LOCATIONS
EXPERIENCING TEMPERATURES AT OR A FEW DEGREES BELOW FREEZING BY
EARLY MONDAY MORNING. THERE MAY BE JUST ENOUGH WIND DURING THE
NIGHT TO KEEP TEMPERATURES A LITTLE ABOVE FREEZING IN MORE EXPOSED
OR ELEVATED AREAS.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER.

$$

ARZ001-002-010-011-019-020-029-OKZ054>076-140945-
/O.CON.KTSA.FZ.W.0003.080414T0600Z-080414T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
845 PM CDT SUN APR 13 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
PITTSBURG...HASKELL...LATIMER...LE FLORE.

AN UNSEASONABLY COOL AIRMASS CONTINUES TO SETTLE OVER THE AREA.
DECREASING WINDS AND CLEAR SKIES WILL SET UP EXCELLENT
RADIATIONAL COOLING CONDITIONS OVERNIGHT...WITH MOST LOCATIONS
EXPERIENCING TEMPERATURES AT OR A FEW DEGREES BELOW FREEZING BY
EARLY MONDAY MORNING. A FEW LOW LYING AREAS OF FAR NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS WILL LIKELY SEE TEMPERATURES IN
THE MID TO UPPER 20S WITH A KILLING FREEZE POSSIBLE. THERE MAY
BE JUST ENOUGH WIND DURING THE NIGHT TO KEEP TEMPERATURES A LITTLE
ABOVE FREEZING IN MORE EXPOSED OR ELEVATED AREAS.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER.

$$

OKZ053-140945-
/O.CON.KTSA.FR.Y.0004.080414T0600Z-080414T1500Z/
CHOCTAW-
INCLUDING THE CITY OF...HUGO
845 PM CDT SUN APR 13 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
CHOCTAW.

TEMPERATURES ARE EXPECTED TO FALL INTO THE LOW TO MID 30S ACROSS
FAR SOUTHEAST OKLAHOMA BY EARLY MONDAY MORNING WITH A LIGHT FROST
POSSIBLE. SOME SHELTERED VALLEY LOCATIONS ARE LIKELY TO FALL TO
NEAR OR SLIGHTLY BELOW FREEZING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS74 KTSA 140852
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
352 AM CDT MON APR 14 2008

...FREEZING TEMPERATURES AGAIN EXPECTED TONIGHT...

ARZ001-002-010-011-019-020-029-OKZ049-072-075-076-141700-
/O.NEW.KTSA.FZ.W.0004.080415T0600Z-080415T1500Z/
/O.CON.KTSA.FZ.W.0003.000000T0000Z-080414T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-SEQUOYAH-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
SALLISAW...WILBURTON...POTEAU
352 AM CDT MON APR 14 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...SEQUOYAH...LATIMER...LE FLORE.

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING.

TEMPERATURES ACROSS NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA
RANGED FROM THE UPPER 20S TO LOWER 30S EARLY THIS MORNING.
TEMPERATURES ARE EXPECTED TO RISE ABOVE FREEZING BY MID MORNING.

TEMPERATURES WILL AGAIN FALL BELOW FREEZING TONIGHT ACROSS
NORTHWEST ARKANSAS AS THE DRY AIRMASS REMAINS IN PLACE WITH LIGHT
WINDS AND CLEAR SKIES. ALSO TEMPERATURES WILL FALL TO NEAR FREEZING
ACROSS WEST CENTRAL ARKANSAS AND THE LOWER TERRAIN AREAS OF FAR
SOUTHEAST OKLAHOMA. 

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. 


$$

OKZ054>071-073-074-141500-
/O.CON.KTSA.FZ.W.0003.000000T0000Z-080414T1500Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-PITTSBURG-HASKELL-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...
BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...
MUSKOGEE...EUFAULA...MCALESTER...STIGLER
352 AM CDT MON APR 14 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...PITTSBURG...
HASKELL.

TEMPERATURES ACROSS EASTERN OKLAHOMA RANGED FROM THE UPPER 20S TO
LOWER 30S EARLY THIS MORNING. TEMPERATURES ARE EXPECTED TO RISE
ABOVE FREEZING BY MID MORNING.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. 

$$

OKZ053-141500-
/O.CON.KTSA.FR.Y.0004.000000T0000Z-080414T1500Z/
CHOCTAW-
INCLUDING THE CITY OF...HUGO
352 AM CDT MON APR 14 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
CHOCTAW.

TEMPERATURES IN THE LOWER TO MID 30S ACROSS FAR SOUTHEAST OKLAHOMA
WILL CONTINUE TO ALLOW PATCHY FROST TO DEVELOP THROUGH MID
MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Apr 13, 3:23 AM CDT, 33 minutes earlier.

Area forecast discussion, Apr 13, 3:23 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
323 AM CDT SUN APR 13 2008

.DISCUSSION...
TEMPERATURES ACROSS FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
IN THE MID TO UPPER 30S THIS MORNING AND WILL LIKELY FALL TO NEAR
FREEZING ACROSS THE WARNED AREA AROUND SUNRISE. HIGH PRESSURE WILL
CONTINUE TO BUILD INTO REGION TODAY INTO TONIGHT AND WITH LIGHT
WINDS/CLEAR SKIES WILL LIKELY SEE FREEZING TEMPERATURES ACROSS
MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS MONDAY MORNING.
ALONG AND SOUTH OF INTERSTATE 40...FREEZING TEMPERATURES MAY BE
MORE CONFINED TO THE VALLEY AREAS...AND NEAR THE RED RIVER
TEMPERATURES ARE EXPECTED TO REMAIN JUST ABOVE FREEZING SO ISSUED
A FROST ADVISORY FOR PUSHMATAHA AND CHOCTAW COUNTIES TO COVER
SITUATION.

WILL BEGIN A SLOW WARMING TREND THROUGH MID WEEK AS UPPER RIDGE
BUILDS OVER AREA. MODELS FAIRLY CONSISTENT WITH DIGGING UPPER LOW
INTO THE SOUTHERN PLAINS ON THURSDAY WITH THE ECMWF THE FASTEST/
DEEPEST WITH UPPER FEATURE COMPARED TO THE GFS. STILL HIGH CHANCE
POPS LOOK GOOD THURSDAY INTO FRIDAY WITH SYSTEM AND POPS WILL
LIKELY NEED TO BE INCREASED AS TIMING OF UPPER FEATURES BECOME
MORE CERTAIN. SURFACED BASED INSTABILITY NOT OVERLY IMPRESSIVE
AHEAD OF DRY LINE AS BOUNDARY MOVES THROUGH...HOWEVER THIS COULD
ALSO CHANGE GIVEN TIMING UNCERTAINTIES...SO THE THREAT FOR SEVERE
WEATHER IS NOT OUT OF THE QUESTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  32  61  40 /  10   0   0   0
FSM   54  33  60  37 /  10   0   0   0
MLC   57  33  61  39 /   0   0   0   0
BVO   54  27  61  34 /  10   0   0   0
FYV   48  26  56  31 /  10   0   0   0
BYV   46  29  53  32 /  10  10   0   0
MKO   54  32  59  38 /  10   0   0   0
MIO   49  29  57  36 /  10   0   0   0
F10   56  32  60  39 /  10   0   0   0
HHW   61  36  63  39 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING UNTIL 10 AM SUNDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ061-OKZ062-OKZ063-OKZ068-OKZ069.

     FREEZE WARNING FROM 1 AM MONDAY TO 10 AM MONDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     FROST ADVISORY FROM 1 AM MONDAY TO 10 AM MONDAY FOR OKZ049-
     OKZ053.

AR...FREEZE WARNING UNTIL 10 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020.

     FREEZE WARNING FROM 1 AM MONDAY TO 10 AM MONDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...21
LONG TERM....12
Hazardous weather outlook, Apr 12, 5:12 PM CDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT SAT APR 12 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
512 PM CDT SAT APR 12 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED.

DISCUSSION...
AS WINDS DIMINISH AND SKIES CLEAR TONIGHT...TEMPERATURES BY SUNDAY
MORNING WILL BE NEAR OR SLIGHTLY BELOW FREEZING IN LOW LYING AREAS
OF NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA. EVEN COLDER READINGS
ARE EXPECTED MONDAY MORNING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...HIGH WIND POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL.
WEDNESDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
NORTHWEST WINDS WILL INCREASE ONCE AGAIN DURING THE DAY SUNDAY
WITH SOME GUSTS OVER 30 MILES AN HOUR POSSIBLE.

WARMING TEMPERATURES AND STRONG SOUTHERLY WINDS WILL LEAD TO A
VERY HIGH FIRE DANGER BY TUESDAY.

AN UPPER LEVEL DISTURBANCE MOVING EAST FROM THE WEST COAST WILL
INCREASE MOISTURE AND CAUSE A CHANCE OF THUNDERSTORMS WEDNESDAY
NIGHT THROUGH FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:56 AM CDTFreeze WarningTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 15 more30 hr

Nearby

Frost Advisories in Oklahoma, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.